Salinity tolerance of two isolates of Lagenidium giganteum (Oomycetes: Lagenidiales), a fungal pathogen of mosquito larvae

Show full item record

Title: Salinity tolerance of two isolates of Lagenidium giganteum (Oomycetes: Lagenidiales), a fungal pathogen of mosquito larvae
Date: 1982
Citation: Merriam, T. L., & Axtell, R. C. (1982). Salinity tolerance of two isolates of Lagenidium giganteum (Oomycetes: Lagenidiales), a fungal pathogen of mosquito larvae. Journal of Medical Entomology, 19(4), 388-393.
URI: http://www.lib.ncsu.edu/resolver/1840.2/2217


Files in this item

Files Size Format View
109 Merriam Axtell 1982.pdf 2.758Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record